# SDR CALA2025061005423

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 57,255 hours, 21,361 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R DOOR SLIDE PRESSURE GAUGE INDICATION ON LOW INDICATION SCALE VERIFIED DOOR SLIDE PRESSURE INDICATOR NEEDLE IS NOT MORE THAN ONE NEEDLE WIDTH TO THE RIGHT OF GO GREEN BAND. PRESSURE IS AT TOP OF GREEN BAND. OK FOR SERVICE REF AMM 25-66-01-200-801.
